# SDR SWAA2022110765910

- Difficulty date: October 28, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 48,599 hours, 28,309 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Filler
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT AFT FLNGE IS CRACKED / [01] INSPECTED AREA; FOUND DAMAGE TO BE COMMON TO EXISTING REPAIR CUTOUT FILLER ONLY. REMOVED DAMAGE CUTOUT FILLER IAW SRM 53-10-15-2R-4;[02] VERIFIED MATERIAL FOR CUTOUT FILLER PN: 2024-T3-040 ATAG: A7976 IAW SRM 53-10-15-2R-4;[03] FABRICATED REPLACEMENT CUTOUT FILLER IAW SRM 53-10-15-2R-4;[04] VERIFIED ITEMS 1 THROUGH 3 OK TO TREAT AND PRIME;[05] TREATED AND PRIMED REPLACEMENT FILLER AND BARE SURFACES IN AREA IAW SRM 53-10-15-2R-4;[06] VERIFIED STEP 5 OK GIVEN TO INSTALL CUTOUT FILLER;[07] INSTALLED NEW CUTOUT FILLER IAW SRM 53-10-15-2R-4;[08] VERIFIED STEP 7; JOB COMPLETED; AUDIT C/W;[09] VERIFIED JOB COMPLETE; AUDIT C/W
